# SDR 2007UALA02280

- Difficulty date: June 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 52,166 hours, 17,649 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARM LIGHT NOT ON WITH DOOR ARMED.  CLEANED CONTACTS ON PROX SWITCH AND REPLACED LED LAMP.  CHECKS OK.
